Mefenamic Acid & Paracetamol Suspension | MINTA-P

0 out of 5
SKU: 97bf1e96c8e5 Category: Syrup & Pediatrics Range

Mefenamic Acid & Paracetamol Suspension

1 in stock


Description

Brand Name Composition Packing Size Packing Style MRP
MINTA-P Mefenamic Acid 100 mg+ Paracetamol325 mg 10X10 Blister 350

Mefenamic Acid & Paracetamol Suspension – The suspension belongs to a group of medications called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs). The oral suspension is widely used to treat fever, inflammation, and pain. It reduces swelling and pain in illnesses like menstruation cramps, headache, period pain, heavy bleeding during periods, tooth pain, muscle pain, pain after surgery, ear pain, joint pain, flu, osteoarthritis, and rheumatoid arthritis. Additionally, Mefenamic Acid & Paracetamol Suspension is employed to manage mild to moderate discomfort.

Working Mechanism of Mefenamic Acid & Paracetamol Suspension

This oral suspension is a unique amalgamation of two drugs known as Mefenamic Acid and Paracetamol. Mefenamic Acid and Paracetamol inhibit cyclo-oxygenase (COX), an enzyme that produces additional chemical messengers called prostaglandins. Fewer prostaglandins are created when COX enzymes’ effects are blocked. This helps to lessen any discomfort or swelling that may be present at the site of the damage or injury.

The patients are advised to take the oral suspension for as long as their healthcare provider has prescribed it for them. The dosage and duration of Mefenamic Acid & Paracetamol Suspension will depend on the severity of your medical condition and how your body responds to the given treatment. The best Mefenamic Acid & Paracetamol Suspension is available with the brand name MINTA-P by Apikos Pharma in top-notch quality. Apikos Pharma is also known as the top manufacturer and supplier of Mefenamic Acid & Paracetamol Oral Suspension. The suspension is also available for PCD franchises in PAN India.

Mefenamic Acid & Paracetamol Suspension Uses 

1. Used for Pain Relieve and fever

2. Treatment of osteoarthritis, and rheumatoid arthritis.

3. Reduce Inflammation and pain in illnesses like menstruation cramps, headache, period pain, and heavy bleeding during periods.

Possible Side Effects of Mefenamic Acid & Paracetamol Medicine 

The medication has been shown to be quite useful for providing pain relief and reducing inflammation. However, utilizing this oral suspension could have some undesirable side effects in incredibly uncommon situations. It is relatively rare for this drug to have side effects, and as your body gets used to it, they usually fade away on its own. However, if you feel that the medication’s side effects are intensifying and having a substantial impact on you, call your doctor right away.

The most common side effects of Mefenamic Acid & Paracetamol Suspension may include: 

1. Indigestion

2. Diarrhea

3. Nausea

4. Heartburn

5. Loss of Appetite

6. Vomiting

Expert Advice for the Suspension 

Some of the precautions and warnings to be aware of for Mefenamic Acid & Paracetamol Suspension are:

1. Mefenamic acid and paracetamol are used to treat edoema and the pain associated with a number of illnesses.

2. Take the prescribed oral suspension with food to avoid stomach distress.

3. The intake of this suspension can make you feel groggy and sleepy. Avoid driving or doing anything else that requires concentration until you know how the suspension medicine affects you.

4. Consult your healthcare provider if you get diarrhea while using this medication.

5. Mefenamic Acid + Paracetamol suspension shouldn’t be taken with alcohol because it can make you excessively sleepy and raise your risk of stomach issues.

6. Your doctor may routinely monitor your levels of blood components, liver function, and kidney function if you use this drug for an extended period of time.

7. Avoid using it with any other paracetamol-containing medications (drugs for pain/fever or cough-and-cold) without first consulting your doctor.

Frequently Asked Questions (FAQs)

Q. Is its safe to take Mefenamic Acid & Paracetamol Suspension?

Yes, the majority of patients can safely utilize mefenamic acid and paracetamol medicine. However, in some patients it may result in unfavourable side effects that are common, such as nausea, heartburn, vomiting, stomach discomfort, diarrhea, and other uncommon and rare adverse effects. If you have any lingering side effects from the medicine, let your doctor know.

Q. Can the patient stop taking Mefenamic Acid & Paracetamol Suspension when his pain is relieved? 

When the discomfort has passed, the oral suspension of mefenamic acid and paracetamol can be discontinued. On the other hand, if the doctor recommends it, it should be continued for the whole period of time.

Q. Can the inatke of Mefenamic Acid & Paracetamol Suspension cause dizziness? 

Yes, the use of this oral suspension can make some individuals feel dizzy (faint, weak, unsteady, or lightheaded).If you are feeling faint or dizzy, it is preferable to stop and resume when you are feeling better. Do not operate any machinery or drive.

Additional information

Packing Type